Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Missing data correlation computations


Author: R. I. Jennrich
Journal: Math. Comp. 16 (1962), 496-497
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. S. Wilks, ``Moments and distributions of estimates of population parameters from fragmentary samples,'' Ann. Math. Stat., v. 3, 1932, p. 163.


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-62-99194-9
PII: S 0025-5718(62)99194-9
Article copyright: © Copyright 1962 American Mathematical Society